# SDR GMAL9501023

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134KA
- Make and model: Kaman K-1200
- Aircraft serial: A940006
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: K986127
- Condition: Failed
- Location: Air Dist
- Part time: 411 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN MOTOR BEARINGS WORN.  FAN WILL NOT ROTATE.  FAN WAS INSTALLED AT A/C TT 560.8 HOURS ON 8-10-95.  PREVIOUS FAN WAS REPLACED FOR SAME PROBLEM.  TOTAL TIME, AIRCRAFT, 560.8 HOURS.  (X)
